# SDR ASAA2018070125254

- Difficulty date: July 1, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 2,228 hours, 578 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 MINOR FAULT GROUNDED - YES. *ON DEFERRAL*
